Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 47, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 19, 2011, 3:28 AM CST. It took effect at Dec 20, 2011, 12:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2011, 3:28 AM CST (09:28 UTC)
- In effect from
- Dec 20, 2011, 12:00 AM CST
- Expired
- Dec 20, 2011, 9:19 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
157 WHUS74 KMOB 190928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 328 AM CST MON DEC 19 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO TUESDAY NIGHT... .AN UPPER SYSTEM WILL MOVE OVER THE PLAINS TODAY INTO TUESDAY...DEVELOPING A SURFACE LOW OVER THE PLAINS AND BRINGING A MODERATE TO STRONG ONSHORE FLOW TO THE AREA TONIGHT. AS THIS SURFACE SYSTEM MOVES OFF NORTH OF THE AREA TUESDAY INTO TUESDAY NIGHT...THE ONSHORE FLOW WILL WEAKEN. GMZ650-655-670-675-191730- /O.NEW.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 328 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT. WINDS WILL SETTLE BELOW 20 KNOTS TUESDAY EVENING. * SEAS: SEAS WILL BUILD TO 3 FEET NEAR SHORE TO AROUND 7 FEET WELL OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SETTLE TUESDAY NIGHT AS THE WINDS SETTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
913 WHUS74 KMOB 191752 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1152 AM CST MON DEC 19 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO TUESDAY NIGHT... .SOUTHERLY FLOW WILL INCREASE TONIGHT ACROSS THE AREA AS A COLD FRONT APPROACHES THE AREA. WINDS WILL WEAKEN TUESDAY NIGHT INTO WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA. GMZ650-655-670-675-200300- /O.CON.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1152 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND CONTINUE THROUGH TUESDAY NIGHT. * SEAS: SEAS WILL BUILD TO 3 FEET NEAR SHORE TO AROUND 7 FEET WELL OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SUBSIDE TUESDAY NIGHT AS THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
394 WHUS74 KMOB 200300 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 900 PM CST MON DEC 19 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO TUESDAY NIGHT... .SOUTHERLY FLOW WILL INCREASE TONIGHT ACROSS THE AREA AS A COLD FRONT APPROACHES THE AREA. WINDS WILL WEAKEN TUESDAY NIGHT INTO WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA. GMZ650-655-670-675-201200- /O.CON.KMOB.SC.Y.0047.111220T0600Z-111221T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 900 PM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM CST TUESDAY. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT AND CONTINUE THROUGH TUESDAY NIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 4 FEET NEAR SHORE TO AROUND 7 FEET WELL OFFSHORE LATER TONIGHT INTO TUESDAY...THEN SUBSIDE TUESDAY NIGHT AS THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
885 WHUS74 KMOB 201326 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 726 AM CST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS EVENING... .SOUTHERLY FLOW WILL INCREASE AS A COLD FRONT APPROACHES THE MARINE AREA FROM THE WEST. WINDS WILL BE AROUND 20 KNOTS OVER THE GULF WATERS TODAY. WINDS WILL WEAKEN TONIGHT INTO WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA. GMZ650-655-670-675-202130- /O.CON.KMOB.SC.Y.0047.000000T0000Z-111221T0200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 726 AM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS TODAY OVER THE GULF WATERS. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET NEAR SHORE AND UP TO AROUND 7 FEET WELL OFFSHORE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHUS74 KMOB 202107 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 307 PM CST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY IN EFFECT THROUGH 10 PM THIS EVENING... .MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE AS A COLD FRONT APPROACHES THE MARINE AREA FROM THE WEST. WINDS WILL BE AROUND 20 KNOTS OVER THE GULF WATERS THROUGH THIS EVENING. WINDS WILL WEAKEN TONIGHT INTO WEDNESDAY AS THE FRONT STALLS AND LOW PRESSURE MOVES WELL NORTH OF THE AREA. GMZ650-655-670-675-210400- /O.EXT.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 307 PM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS. * SEAS: SEAS 3 TO 5 FEET NEAR SHORE AND UP TO AROUND 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS74 KMOB 210319 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 919 PM CST TUE DEC 20 2011 ...AREAS OF DENSE FOG WILL PERSIST OVER THE NEAR SHORE COASTAL WATERS OF ALABAMA THROUGH EARLY WEDNESDAY MORNING... .DENSE FOG WITH VISIBILITIES LESS THAN ONE NAUTICAL MILE WILL PERSIST OVER THE NEAR SHORE COASTAL WATERS AND BAYS OF ALABAMA THROUGH EARLY WEDNESDAY MORNING. THE DENSE FOG WILL MAKE NAVIGATION ON MOBILE BAY AND ALONG THE MISSISSIPPI SOUND AROUND DAUPHIN ISLAND HAZARDOUS DUE TO THE RESTRICTED VISIBILITIES. GMZ650-211200- /O.CAN.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/ /O.NEW.KMOB.MF.Y.0019.111221T0319Z-111221T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- 919 PM CST TUE DEC 20 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. * WINDS: SOUTHEAST WINDS 15 KNOTS AND GUSTY. * SEAS: SEAS 5 TO 6 FEET OVER THE GULF WATERS OUT TO 60 NM. * VISIBILITY: LESS THAN ONE QUARTER OF A MILE OVER PORTIONS OF MOBILE AND THE MISSISSIPPI SOUND NEAR DAUPHIN ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-670-675-210430- /O.CAN.KMOB.SC.Y.0047.000000T0000Z-111221T0400Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 PM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO AROUND 15 KNOTS WITH SEAS NOW AROUND 6 FEET OFFSHORE. THE WINDS WILL GUST PERIODICALLY TO NEAR 20 KNOTS THROUGH EARLY MORNING AS A COLD FRONT MOVES IN FROM THE NORTHWEST. SMALL CRAFT SHOULD STILL EXERCISE CAUTION DUE TO THE INCREASED SEAS OFFSHORE AND GUSTY WINDS. $$ GMZ630-211200- /O.NEW.KMOB.MF.Y.0019.111221T0319Z-111221T1200Z/ MOBILE BAY- 919 PM CST TUE DEC 20 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * VISIBILITY: LESS THAN ONE NAUTICAL MILE THROUGH 6 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 11:38 PM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 18, 11:38 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1138 PM CST SUN DEC 18 2011 .AVIATION (06Z ISSUANCE)...VFR CONDITIONS WILL CONTINUE THROUGH EARLY MONDAY AFTERNOON. INCREASING SOUTHEASTERLY FLOW WILL BEGIN TO BRING IN ABUNDANT LOW LEVEL MOISTURE LATE AFTERNOON...CONTINUING INTO MONDAY NIGHT. CIGS ARE FORECAST TO LOWER TO MVFR LEVELS BY LATE AFTERNOON...DROPPING DOWN TO BORDERLINE IFR LEVELS BY MID TO LATE EVENING. 34/JFB && .PREVIOUS DISCUSSION... .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SURFACE HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA TONIGHT WITH AN EAST TO SOUTHEAST FLOW DEVELOPING LATE TONIGHT. MEANWHILE...HIGH CLOUDS WILL MOVE INTO THE AREA OVERNIGHT AS THE UPPER LOW OVER THE SOUTHWEST CONTINUES TO MOVE EAST. THIS WILL KEEP TEMPERATURES TONIGHT SEVERAL DEGREES WARMER ACROSS WESTERN SECTIONS. SOUTHEAST FLOW WILL INCREASE MONDAY WITH A SHORTWAVE RIDGE BUILDING ACROSS THE SOUTHEAST. THIS WILL SEND TEMPS INTO THE MID AND UPPER 60S AREAWIDE WITH INCREASING CLOUDS. AS THE UPPER LOW MOVES INTO THE SOUTHERN PLAINS BY MONDAY AFTERNOON CYCLOGENESIS IS EXPECTED TO TAKE PLACE ACROSS THE NORTHERN TEXAS. THE SFC LOW AND PARENT UPPER LOW WILL TRACK NORTHEASTWARD TO NORTHERN ARKANSAS BY TUESDAY AFTERNOON...WITH THE ASSOCIATED COLD FRONT APPROACHING THE MISSISSIPPI RIVER. STRONG WARM AIR ADVECTION WILL CAUSE SHOWERS TO BREAK OUT ACROSS THE CENTRAL GULF COAST LATE TUESDAY MORNING THROUGH THE AFTERNOON. COVERAGE WILL CONTINUE TO INCREASE THROUGH THE LATE AFTERNOON INTO TUESDAY NIGHT AS THE COLD FRONT APPROACHES. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT TUESDAY NIGHT...THE PRIMARY SEVERE WEATHER THREAT IS EXPECTED TO REMAIN TO OUR NORTHWEST WERE THE BETTER JET DYNAMICS WILL BE LOCATED. WIDESPREAD CLOUDS AND WEAK LAPSE RATES WILL LIMIT INSTABILITY AND THE CHANCES FOR SEVERE STORMS ACROSS THE GULF COAST. 13/JC .LONG TERM (WEDNESDAY THROUGH SATURDAY)...USING THE PREFERRED ECMWF SOLUTION...THE SYSTEM CONTINUES TO THE NEW ENGLAND AREA BY WEDNESDAY NIGHT WITH THE TRAILING FRONT CONTINUING SLOWLY THROUGH MUCH OF THE FORECAST AREA AND STALLS WEDNESDAY NIGHT STRETCHING FROM COASTAL NORTHWEST FLORIDA TO THE MISSISSIPPI RIVER DELTA. WILL HAVE CHANCE POPS FOR MUCH OF THE AREA WEDNESDAY THEN SMALL POPS JUST FOR EXTREME SOUTH CENTRAL ALABAMA AND PART OF THE NORTHWEST FLORIDA PANHANDLE WEDNESDAY NIGHT. THE ECMWF BRINGS A STRONG SHORTWAVE ACROSS THE SOUTHERN PLAINS MEANWHILE WHICH MOVES ACROSS THE SOUTHEASTERN STATES THURSDAY INTO THURSDAY NIGHT. A SURFACE LOW DEVELOPS ON THE QUASI-STATIONARY FRONTAL BOUNDARY AND MOVES NORTHEASTWARD ACROSS THE FORECAST AREA SUPPORTING GOOD CHANCE POPS THURSDAY AND THURSDAY NIGHT. THIS NEXT SYSTEM FINALLY PUSHES THE FRONTAL BOUNDARY WELL EAST OF THE AREA AND WILL HAVE SMALL POPS OVER THE SOUTHEASTERN PORTION FRIDAY THEN DRY FRIDAY NIGHT AND SATURDAY. TEMPERATURES ARE CHALLENGING THROUGH THE PERIOD. WILL HAVE MILD TEMPERATURES FOR MUCH OF THE AREA WEDNESDAY THEN TRENDING COOLER TO SEASONABLE VALUES BY SATURDAY. /29 .MARINE...NORTHEAST WINDS WILL BECOME SOUTHEAST ON MONDAY AS A LOW PRESSURE SYSTEM ADVANCES INTO THE SOUTHERN PLAINS. THE ONSHORE FLOW BECOMES STRONG MONDAY NIGHT INTO TUESDAY THEN GRADUALLY DECREASES AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. A WEAKENING COLD FRONT WILL THEN MOVE THROUGH THE AREA ON WEDNESDAY. THIS FRONT WILL STALL JUST SOUTH OF THE AREA WEDNESDAY NIGHT...THEN RETREAT NORTH AS ANOTHER UPPER SYSTEM APPROACHES THE AREA. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 18, 2:14 PM CST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 214 PM CST SUN DEC 18 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-192015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 214 PM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH MONDAY MORNING NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. ATMOSPHERIC CONDITIONS MAY ALLOW FOR A FEW STORMS TO BECOME STRONG BUT SEVERE STORM DEVELOPMENT IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630-650-655-670-675-192015- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 214 PM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH MONDAY MORNING NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY SOUTHEAST WINDS AND SEAS WILL INCREASE OVER THE COASTAL WATERS MONDAY NIGHT AND TUESDAY...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THUNDERSTORMS ARE ALSO EXPECTED TUESDAY AND TUESDAY NIGHT. A FEW MAY BECOME STRONG TO SEVERE....BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.